MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CLEO 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CLEO 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Codes Failure to Infuse (2340); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of reported lot number: 4142990 were reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.
 
Event or Problem Description
It was reported that the device does not diffuse the product due to occlusion.There was patient involvement, but no patient harm.

Brand Name
CLEO 90 INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21600263
Report Number3012307300-2025-02860
Device Sequence Number8938865
Product Code FPA
UDI-Device Identifier30610586028391
UDI-Public(01)30610586028391(17)260426(10)4142990
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Catalogue Number21-7230-24
Device Lot Number4142990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown